# SDR AALA20001249

- Difficulty date: July 23, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGING AND FASTENERS BROKEN STATION 580 STRINGER 26L, FOUND CORROSION AT BULGING.  REMOVED FASTENERS AND CORRODED AREA STATION 552-620 AND INSTALLED SKIN LAP DOUBLER PER SRM 53-30-3 PART 1.  (M)
